So, On Monday the 8th of May i was inseminated.. And It really hurt, I was in so much pain and that day i had a lot of blood and a lot of pain in my ovaries… (sorry if my spelling is a bit off). The next day i was still bleeding and within 4 or 5 days i was sleeping day and night and a few days ago i had really bad headaches and tummy pains and feeling bloated and feeling sick and i’ve been all over the place… sad, happy, angry most of the time angry. i have my test on Monday the 22nd but it’s been the worst week so far and not to forget my clinic messed up my medication so i would like to know is it normal?05/18/2017 at 8:35 pm
When you undergo an artificial insemination it is normal to have the symptoms that you explain. Generally, those symptoms are caused by the hormonal medication. So, in your case, the headaches, tummy pains, mood swings… are caused by the medicines used and are within the normal symptoms.
The only thing that is not that common is the bleeding. Heavy bleeding is uncommon in these situations and it is advisable to contact your doctor in order to look for the cause of this bleeding. It is common to suffer some spotting due to the small wounds that the catheter can cause when it its introduced throughout the reproductive tract.
I hope I have been able to help and that your test went well.
Best wishes.05/23/2017 at 9:13 am
Other topics related to this forum